Humira: Hi everyone, I hope you are all relatively pain... - NRAS

NRAS

32,267 members39,477 posts

Humira

Heathersmum69 profile image

Hi everyone,

I hope you are all relatively pain free.

Having had my second Humira injection yesterday ,I have felt just terrible today. My joints are all hurting,I have a sore throat,I have itched all over and generally felt dreadful.

I never had these symptoms the first time time I had the Humira.

Any thoughts gratefully aprehiated.

Jane xx

13 Replies

Have you reported how you are feeling to your nurse or doctor? Itching all over sounds to me like an allergic reaction.

Hi,

I am sorry to hear that you are suffering at the moment I do hope you get back on track soon,as I am due to have my first humira in December I am hoping for both of us that it is perfectly normal just a case of say...our body's getting use to a new treatment.

(what you are getting at the moment)

Be strong and take care of yourself.

Not fun... The different reactions between the first treatment & this one sound like you need to contact your clinic and get checked out.

good luck, Doreen

Hi Jane hope your feeling somewhat better,rather err on the side of caution and let the medics know sooner rather than later. Warmest Craig

Do you have a fever? I agree...Generally, you would need to report your allergic reaction, immediately. Some people develop other nasty stuff ( shingles etc) sadly. You did not get the reaction first time. Now you have. The immune system is so complicated.

Morning everybody,

I slept really well last night and today I feel better than yesterday. The itching stopped after taking an antihistamine. I didn't have a temperature,just felt rubbish.

I will see how I go. My body needs to get used to this new drug,and I'm sure I will be okay. On Monday I will report it to my Biologics nurse.

Have a nice day .

Jane xx

Hi there ive had humira and found the side effects similar to yours i take anti histamines it stops the itching sadly humira didnt work for me take anti histamines every day it does help if you get your meds changed also

Hi I've been in Hunira for years and occasionally get a hot / sore joint day a couple of days after my injection. This normally is when my immune system is maybe on the cusp of fighting a wee bug just a bit over compromised. It normally passes. I've had the itch on and off. Drinking lots of water to help cleanse your liver helped me, alongside an antihistime. It always passes and I don't get it every injection. I would certainly mention it to your nurse, but try not to worry it's maybe your body just adjusting and you may end up like me getting it occasionally. Hope you feel better x

Yes, I do get an "iffy" day after my humira....I often get diarrhoea nd abdominal pain, plus bad fatigue and a fluey feel.You should definitely tell your rheumatology team, but please don't panic!

Humira took 6 1/2 months to begin to kick in for me, and only after tests showed that I was deficient in vit D , and I started a supplement. Even now, it's not a clear decision, but on balance I think it's worth carrying on.

Hopefully you will feel some benefit sooner than that, but as with all our meds, it's a waiting game!

Good luck, hope the side effects become less, and this is the one for you! M x

Thank you for your reply.

I have had stomach cramps and nausea this morning,but it has passed now apart from a headache.

This wet Saturday afternoon,I think I might just cuddle up with a blanket and a good book.

Jane xx

I am on Humira 5 years ( plus mtx & Plaquinil) it has been fantastic for me & no problems at all. My crp & esr have been normal now for a few years aside from one bad flare. I hope this is a wonder drug for you. Remember to bring the injection to room temp ( half hour out of fridge ) best wishes

I think you are having an alergic reaction

I came off humira as it can cause bad depression as well

You need to see your rhummy

Hi Jane,

Wow it's really great that I found your post. I too did my send injection last Fri (2 days ago) and now I can't even get out of bed. The fatigue is overwhelming. I feel so weak. This is completely different than from the first injection which caused me to have a migraine for five days and nausea. It's weird how each injection can cause such different side effects. I did call my rhuemy and she told me to start taking the prednisone again. Keep us posted on how you are feeling I hope you are better soon.

You may also like...